# SDR UALA2011082204466

- Difficulty date: August 22, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 47,765 hours, 19,259 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725130000200
- Condition: Leaking
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND,  FUEL LEAKING FROM INSPECTION PANEL AFT OF FUEL PANEL.  MX FOUND THE LEAK TO BE LIGHT IAW AMM. REPLACED FUEL PLATE PER MM, NO LEAKS NOTED. FOUND FUEL STILL SEEPING THROUGH AFTER REPLACEMENT OF FUEL ACCESS PANEL . REPLACED DOME NUT. NO LEAKS FOUND. PROBLEM RECURRED. FUEL LEAKING FROM RT WING INSPECTION PANEL NEAR FUELING DOOR. FOUND PANEL LEAKING. LEAK MEASURES 5 INCHES AFTER 10 MIN. REPLACED NUTPLATES AND SCREWS-REINSTALLED PANEL-STILL LEAKS. REPLACED PANEL,  LEAK CHECKS OKAY.
